7 doctors weighed in:

Can too much aderal make your skin turn red?

7 doctors weighed in
Dr. Peter Kurzweil
Internal Medicine
4 doctors agree

In brief: Yes, & much worse...

Adderall (dextroamphetamine and racemic amphetamine) is a potent nervous system stimulant made up of both dexamphetamine and amphetamine used for add, adhd or some forms of narcolepsy.
However there are many possible adverse reactions, including serious, potentially fatal ones, and serious interactions with other drugs /alcohol. The drug is overused, often abused, often not followed carefully by a professional..And that's bad, real bad.

In brief: Yes, & much worse...

Adderall (dextroamphetamine and racemic amphetamine) is a potent nervous system stimulant made up of both dexamphetamine and amphetamine used for add, adhd or some forms of narcolepsy.
However there are many possible adverse reactions, including serious, potentially fatal ones, and serious interactions with other drugs /alcohol. The drug is overused, often abused, often not followed carefully by a professional..And that's bad, real bad.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Dr. Michael Silverman
Internal Medicine - Infectious Disease
2 doctors agree

In brief: Doubtful

I doubt that "adderall" would be associated with skin turning red, though there can be an allergic reaction associated with this medication with a localized or diffuse skin rash.

In brief: Doubtful

I doubt that "adderall" would be associated with skin turning red, though there can be an allergic reaction associated with this medication with a localized or diffuse skin rash.
Dr. Michael Silverman
Dr. Michael Silverman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors